# SDR HALA0800382

- Difficulty date: March 6, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 64,923 hours, 30,164 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON RT WING LOWER SURFACE, RIB 8 AFT OF STRINGER L-6, CORROSION ON FASTENER HEADS.  AREA PAINT STRIPPED IAW SOPM 20-302, REV 104.  LIGHT CORROSION REMOVED FROM FASTENER HEADS BY GLASS BEADING, IAW SRM 51-10-02, REV 76.  NEGLIGIBLE MATERIAL REMOVED.  SURFACE PROTECTION APPLIED IAW AMM 51-20-10 REV 95.
